Generalization of Zorn’s lemma: maximal crossed ideals

Ilgaz Çağlayan E., EGE ARSLAN U.

Communications in Algebra, vol.49, pp.3727-3735, 2021 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 49
  • Publication Date: 2021
  • Doi Number: 10.1080/00927872.2021.1904968
  • Journal Name: Communications in Algebra
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, Academic Search Premier, Aerospace Database, Communication Abstracts, MathSciNet, Metadex, zbMATH, Civil Engineering Abstracts
  • Page Numbers: pp.3727-3735
  • Keywords: Coprime crossed ideals, maximal crossed ideals, prime crossed ideals, the category of crossed module
  • Eskisehir Osmangazi University Affiliated: Yes


© 2021 Taylor & Francis Group, LLC.In this article, we generalize some special ideals to crossed modules and give some relations. Also, we prove one of the existence results in algebra for crossed modules using Zorn’s lemma that a crossed module with nontrivial base ring with unity contains a maximal crossed ideal.